Mathematische Annalen

, Volume 196, Issue 1, pp 30–38 | Cite as

On the connectivity of total graphs

  • Takashi Hamada
  • Toshio Nonaka
  • Izumi Yoshimura


Total Graph 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Chartrand, G., Stewart, M. J.: The connectivity of line graphs. Math. Ann.182, 170–174 (1969).Google Scholar
  2. 2.
    Halin, R., Jung, H. A.: Über Minimalstrukturen von Graphen, insbesondere vonn-fach zusammenhängenden Graphen. Math. Ann.152, 75–94 (1963).Google Scholar
  3. 3.
    Harary, F.: Graph theory. Reading, Mass.: Addison-Wesley 1969.Google Scholar
  4. 4.
    Ore, O.: Theory of graphs. Amer. Math. Soc. Colloq. Publ.38, Providence (1962).Google Scholar
  5. 5.
    Whitney, H.: Congruent graphs and connectivity of graphs. Amer. J. Math.54, 150–168 (1932).Google Scholar
  6. 6.
    Zamfirescu, T.: On the line connectivity of line graphs. Math. Ann.187, 305–309 (1970).Google Scholar

Copyright information

© Springer-Verlag 1972

Authors and Affiliations

  • Takashi Hamada
    • 1
  • Toshio Nonaka
    • 2
  • Izumi Yoshimura
    • 3
  1. 1.Department of Applied MathematicsScience University of TokyoTokyoJapan
  2. 2.Chuo UniversityTokyoJapan
  3. 3.Tokai UniversityHiratsukaJapan

Personalised recommendations